Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 16 found articles
 
 
  A geometric framework for nonconvex optimization duality using augmented lagrangian functions
 
 
Title: A geometric framework for nonconvex optimization duality using augmented lagrangian functions
Author: Nedich, Angelia
Ozdaglar, Asuman
Appeared in: Journal of global optimization
Paging: Volume 40 (2006) nr. 4 pages 545-573
Year: 2006
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 16 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands